# SDR FDEA201108043131

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: 65C2908011
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183, LBL 8.0, VERTICAL BEAM IS CORRODED AND HAS CORRODED LOCK FASTENERS.   REPAIRED IAW  SRM 51-30-2, DWG 65C29080, SRM 51-10-2 AND SRM 51-30-2.
